UA-63899747-1 Can steroids make a person paranoid? – Nzinga Harrison, MD
Breakthru House, Inc. Empowerment Brunch
October 1, 2011
Brunches and Webinars and Live Events, Oh My!
October 9, 2011

Q:  "My boyfriend started working out recently.  He has been getting really big and muscular really quick, and I noticed that he seems meaner and more paranoid.  Could it be the steroids?"

A:  The short answer is "yes."  Roid-rage is the slang term used to describe  mood changes and paranoia that can be caused by individuals that are abusing steroids.  Even when prescribed for different medical illnesses, steroids have been associated with hyperactivity, difficulty concentrating, the feeling of having too much energy, anxiety, hallucinations, paranoia, irritability and mood swings.  Other signs that your boyfriend may be abusing steroids may include decreased desire for sex, increased acne and hair loss.

Leave a Reply